Open Access
2015 Fixed Point Theorems for Positive Maps and Applications
Abdelhamid Benmezai, Salima Mechrouk, Johnny Henderson
Commun. Math. Anal. 18(2): 112-126 (2015).


We prove in this article new fixed point theorems for positive maps having approximative minorant and majorant at $0$ and $\infty$ in specific classes of operators. Then, the new fixed point theorems are used to obtain existence results for positive solutions to boundary value problems involving a generalized $p(t)$-Laplacian operator.


Download Citation

Abdelhamid Benmezai. Salima Mechrouk. Johnny Henderson. "Fixed Point Theorems for Positive Maps and Applications." Commun. Math. Anal. 18 (2) 112 - 126, 2015.


Published: 2015
First available in Project Euclid: 7 December 2015

zbMATH: 1348.47044
MathSciNet: MR3432634

Primary: 34B15 , 47H10 , 47H11

Keywords: BVPs , cones , fixed point index theory

Rights: Copyright © 2015 Mathematical Research Publishers

Vol.18 • No. 2 • 2015
Back to Top